# SDR SWAA2021121350799

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737
- Aircraft serial: 33715
- Aircraft time: 63,452 hours, 37,595 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 194E PANEL HAS ELONGATED HOLES WITH CRACKS EXTENDING FROM HOLES AT SEVERAL PLACES. / [01] DRILLED ; COUNTERSUNK ; TRIMMED NEW 194 E PANEL  REF SRM 51-20-07
